# SDR AALA20120123TUL12

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 34,934 hours, 14,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCHES ON FUSELAGE SKIN FROM STATIONS 864 AND 869, BETWEEN STRINGERS 26 LEFT AND RIGHT.  INSTALLED DOUBLER REPAIR PER EA B737-53-021431.
